# SDR DALA2022101806735

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 66,971 hours, 8,485 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 IN CLIMB ECAM " DOOR L FWD CABIN " MC ADVISED TO CONTINUE FLIGHT . NORMAL CAB VERT SPEED. VISUAL LOCKED INDICATOR NORMAL. DOOR 1L INDICATES OPEN ON DOORS PAGE. CORRECTIVE ACTION: INSPECTED AND FOUND LATCH HANDLE NOT GOING FULLY CLOSED. REMOVED 1 INCH THICK PAPER TOWELS FROM BEHIND LATCH HANDLE. DOOR OPENING/CLOSING AND LATCH HANDLE OPS CHECK GOOD. PERFORMED BITE OF PSCU. NO FAULTS. (8712784)
